# SDR QMLA2013101113142

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 1,282 hours, 4,903 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,190 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550177130
- Condition: Shorted
- Location: Engine Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PILOT HAD AN ENGINE FIRE INDICATION ON CAUTION PANEL.   PERFORMED A NORMAL LANDING  AND ACFT TAKEN OUT OF SERVICE.  HAD BEEN AN ISSUE ON A PRIOR FLIGHT, TROUBLESHOT  AND PARTS REPLACED WHICH WERE THOUGHT TO CORRECT THE PROBLEM.  REPLACED THREE ENGINE FIRE DETECTORS AND THE FIRE TEST PUSHBUTTON ON THE 30A PANEL.
